Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Risk factors in the development of adverse reactions to N-acetylcysteine in patients with paracetamol poisoning
Autore:
Schmidt, LE; Dalhoff, K;
Indirizzi:
Rigshosp, Dept Hepatol A2 12 1, DK-2100 Copenhagen O, Denmark Rigshosp Copenhagen Denmark O tol A2 12 1, DK-2100 Copenhagen O, Denmark Rigshosp, Dept Clin Pharmacol Q, DK-2100 Copenhagen, Denmark Rigshosp Copenhagen Denmark DK-2100 macol Q, DK-2100 Copenhagen, Denmark
Titolo Testata:
BRITISH JOURNAL OF CLINICAL PHARMACOLOGY
fascicolo: 1, volume: 51, anno: 2001,
pagine: 87 - 91
SICI:
0306-5251(200101)51:1<87:RFITDO>2.0.ZU;2-J
Fonte:
ISI
Lingua:
ENG
Soggetto:
FUNCTION-INVITRO; ACETAMINOPHEN; HEPATOTOXICITY; INHIBITION; OVERDOSE; DRUGS;
Keywords:
acetaminophen; asthma; atopy; drug interaction; N-acetylcysteine; paracetamol; poisoning; risk factor; side-effects;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Clinical Medicine
Life Sciences
Citazioni:
21
Recensione:
Indirizzi per estratti:
Indirizzo: Schmidt, LE Rigshosp, Dept Hepatol A2 12 1, Blegdamsvej 9, DK-2100 Copenhagen O, Denmark Rigshosp Blegdamsvej 9 Copenhagen Denmark O nhagen O, Denmark
Citazione:
L.E. Schmidt e K. Dalhoff, "Risk factors in the development of adverse reactions to N-acetylcysteine in patients with paracetamol poisoning", BR J CL PH, 51(1), 2001, pp. 87-91

Abstract

Aims To identify risk factors in the development of side-effects to N-acetylcysteine (NAC) in patients with paracetamol poisoning. Methods A retrospective study was carried out based upon the hospital charts of 529 consecutive patients admitted with paracetamol poisoning, all treated with NAG, at the Department of Hepatology, Copenhagen University Hospital (the tertiary care centre of liver disease in Denmark). Results Forty-five patients (8.5%; 95% confidence intervals (CI) 6.4, 11%)developed side-effects to NAC and 18 patients (3.4%; 95% CI 2.1, 5.4%) developed systemic side-effects.. Asthmatics were 2.9 times (95% CI 2.1, 4.7) more likely to develop side-effects (Chi-square: P=0.004). Side-effects were of similar severity in asthmatics and nonasthmatics. A history of medicalallergy was not a risk factor. Serum paracetamol was lower in patients with side-effects than in those without (Mann-Whitney: P=0.00006). Conclusions Asthma must be considered a risk factor in the development of side-effects to NAG. However, the side-effects are easily managed and thereis no reason to withhold NAC from any patient with paracetamol poisoning. Paracetamol itself seems to offer some protection against the development of side-effects to NAC.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 30/05/20 alle ore 14:53:16